American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Harvey Cohn. A numerical survey of the floors of various Hilbert fundamental domains . Math. Comp. 19 (1965) 594-605. MR 0195818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Stanek. Concerning a theorem of L. K. Hua and I. Reiner . Proc. Amer. Math. Soc. 14 (1963) 751-753. MR 0153748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. C. Gunning. The Eichler cohomology groups and automorphic forms . Trans. Amer. Math. Soc. 100 (1961) 44-62. MR 0140126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1